# SDR ASAA0843576

- Difficulty date: October 3, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N780AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25112
- Aircraft time: 48,523 hours, 27,234 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LEADING EDGE EXTERNAL SKIN IS GOUGED 92 INCHES FROM I/B.  REPAIRED GOUGE IAW SRM 55-10-01.
